# SDR REXA2019081491227

- Difficulty date: July 19, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Separator
- Part number: 601R3713828
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422DB IS CHAFED.  REMOVED AND REPLACED FWD AND AFT SEPERATORS ON PANEL 422DB IAW  SRM 51-41-06.
